# SDR CALA2024020700348

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 104,608 hours, 14,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 145W51002
- Condition: Cracked
- Location: Bs 1287-1308
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK : AD 2001-18-09, EA 5300-01502 REV A OP 001 - 1EA CRACK FOUND ON HORIZONTAL PRESSURE DECK WEB BETWEEN STA 1287 AND 1308, LBL 18.3 AND 25.7. TRANSFER REF.NON-ROUTINE HX NRC WO.2707022. HORIZONTAL PRESSURE DECK WEB BETWEEN STA 1287 AND 1308 LBL 18.3 AND 25.7 REPAIRED AS PER EA 5300-01502 REV A OP 002 AND ATTACH FORM 44-0008 MAINTENANCE WORKSHEET ITEM 1 TO ITEM 12 WORK ACCOMPLISHED.
